# SDR CALA2023091402783

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 986.5 FLOOR BEAM UPPER SURFACE HAS CORROSION AT RBL-36, TRANSCRIBED FROM HAECO GSO N/R 9282552 REMOVED CORROSION FROM STA 986.5 FLOORBEAM AT RBL36 AND RBL5. ORIGINAL MATERIAL THICKNESS .150, REMOVED .015, REMAINING .135 OUT OF LIMITS IAW B737-700 SRM 53-70-51. FABRICATED AND INSTALLED T -CAP REPAIR FROM LBL10 TO RBL58 IAW B737-700 SRM 53-70-51-2R-4.
